Current Research Information SysTem In Norway
 
 

 English version


 
Hovedside
Forskningsresultater/NVI
Forskere
Prosjekter
Forskningsenheter
Logg inn
Om Cristin
 
 
   
Eksporter til


Viser treff 1-39 av 39

2019
1 Selberg, Sigmund.
On the radius of spatial analyticity for solutions of the Dirac–Klein–Gordon equations in two space dimensions. Annales de l'Institut Henri Poincare. Analyse non linéar 2019 ;Volum 36.(5) s. 1311-1330
UiB Untitled
 
2018
2 Selberg, Sigmund.
Global existence in the critical space for the Thirring and Gross-Neveu models coupled with the electromagnetic field. Discrete and Continuous Dynamical Systems. Series A 2018 ;Volum 38.(5) s. 2555-2569
UiB Untitled
 
3 Selberg, Sigmund.
Spatial analyticity of solutions to nonlinear dispersive PDE. I: Non-linear Partial Differential Equations, Mathematical Physics, and Stochastic Analysis: The Helge Holden Anniversary Volume. European Mathematical Society Publishing House 2018 ISBN 978-3-03719-186-6. s. 437-454
UiB Untitled
 
2017
4 Selberg, Sigmund; Da Silva, Daniel Oliveira.
Lower bounds on the radius of spatial analyticity for the KdV equation. Annales de l'Institute Henri Poincare. Physique theorique 2017 ;Volum 18.(3) s. 1009-1023
NTNU UiB Untitled
 
5 Selberg, Sigmund; Kalisch, Henrik; Himonas, A. Alexandrou.
On persistence of spatial analyticity for the dispersion-generalized periodic KdV equation. Nonlinear Analysis: Real world applications 2017 ;Volum 38. s. 35-48
UiB Untitled
 
6 Selberg, Sigmund; Tesfahun, Achenef.
On the radius of spatial analyticity for the quartic generalized KdV equation. Annales de l'Institute Henri Poincare. Physique theorique 2017 ;Volum 18.(11) s. 3553-3564
UiB Untitled
 
2016
7 Selberg, Sigmund; Tesfahun, Achenef.
Null structure and local well-posedness in the energy class for the Yang-Mills equations in Lorenz Gauge. Journal of the European Mathematical Society (Print) 2016 ;Volum 18.(8) s. 1729-1752
UiB Untitled
 
2015
8 Selberg, Sigmund; Da Silva, Daniel Oliveira.
A remark on unconditional uniqueness in the Chern-Simons-Higgs model. Differential and Integral Equations 2015 ;Volum 28.(3-4) s. 333-346
NTNU Untitled
 
9 Selberg, Sigmund; Temesgen, Achenef Tesfahun.
On the radius of spatial analyticity for the 1d Dirac–Klein–Gordon equations. Journal of Differential Equations 2015 ;Volum 259.(9) s. 4732-4744
UiB Untitled
 
2013
10 Selberg, Sigmund; Tesfahun, Achenef.
Global well-posedness of the Chern-Simons-Higgs equations with finite energy. Discrete and Continuous Dynamical Systems. Series A 2013 ;Volum 33.(6) s. 2531-2546
NTNU Untitled
 
11 Selberg, Sigmund; Tesfahun, Achenef.
Unconditional uniqueness in the charge class for the Dirac-Klein-Gordon equations in two space dimensions. NoDEA. Nonlinear differential equations and applications (Printed ed.) 2013 ;Volum 20.(3) s. 1055-1063
NTNU Untitled
 
2012
12 D'Ancona, Piero; Foschi, Damiano; Selberg, Sigmund.
ATLAS OF PRODUCTS FOR WAVE-SOBOLEV SPACES ON R1+3. Transactions of the American Mathematical Society 2012 ;Volum 364.(1) s. 31-63
NTNU Untitled
 
13 D'Ancona, Piero; Selberg, Sigmund.
Dispersive estimate for the 1D Schrödinger equation with a steplike potential. Journal of Differential Equations 2012 ;Volum 252.(2) s. 1603-1634
NTNU Untitled
 
2011
14 D'Ancona, Piero; Selberg, Sigmund.
Global well-posedness of the Maxwell-Dirac system in two space dimensions. Journal of Functional Analysis 2011 ;Volum 260.(8) s. 2300-2365
NTNU Untitled
 
15 Selberg, Sigmund.
Bilinear Fourier restriction estimates related to the 2d wave equation. Advances in Differential Equations 2011 ;Volum 16.(7-8) s. 667-690
NTNU Untitled
 
2010
16 D'Ancona, Piero; Foschi, Damiano; Selberg, Sigmund.
Null structure and almost optimal local well-posedness of the Maxwell-Dirac system. American Journal of Mathematics 2010 ;Volum 132.(3) s. 771-839
NTNU Untitled
 
17 Selberg, Sigmund.
Global existence for the Maxwell-Dirac system in two space dimensions. Nonlinear waves and dispersive equations; 2010-09-12 - 2010-09-18
NTNU Untitled
 
18 Selberg, Sigmund.
Null structure and regularity properties of the Maxwell-Dirac system. PDEs, Relativitity and Nonlinear Waves; 2010-04-05 - 2010-04-09
NTNU Untitled
 
19 Selberg, Sigmund; D'Ancona, Piero; Foschi, Damiano.
Product estimates for wave-Sobolev spaces in 1+1 and 1+2 dimensions. Contemporary Mathematics 2010 ;Volum 526. s. 125-150
NTNU Untitled
 
20 Selberg, Sigmund; Temesgen, Achenef Tesfahun.
Remarks on regularity and uniqueness of the Dirac-Klein-Gordon equations in one space dimension. NoDEA. Nonlinear differential equations and applications (Printed ed.) 2010 ;Volum 17.(4) s. 453-465
NTNU Untitled
 
21 Selberg, Sigmund; Tesfahun, Achenef.
Finite-energy global well-posedness of the Maxwell-Klein-Gordon equations in Lorenz gauge. Communications in Partial Differential Equations 2010 ;Volum 35.(6) s. 1029-1057
NTNU Untitled
 
22 Selberg, Sigmund; Tesfahun, Achenef.
Low regularity well-posedness for some nonlinear Dirac equations in one space dimension. Differential and Integral Equations 2010 ;Volum 23.(3-4) s. 265-278
NTNU Untitled
 
2009
23 Selberg, Sigmund; D'Ancona, Piero; Foschi, Damiano.
Low regularity solutions of the Maxwell-Dirac system. I: Hyperbolic Problems: Theory, Numerics and Applications. American Mathematical Society (AMS) 2009 ISBN 978-0-8218-4728-2. s. 243-252
NTNU Untitled
 
2008
24 Selberg, S; Tesfahun, Achenef.
Low regularity well-posedness of the Dirac-Klein-Gordon equations in one space dimension. Communications in Contemporary Mathematics 2008 ;Volum 10. s. 181-194
NTNU Untitled
 
25 Selberg, Sigmund.
Anisotropic Bilinear L-2 Estimates Related to the 3D Wave Equation. International mathematics research notices 2008 s. -
NTNU Untitled
 
26 Selberg, Sigmund.
Maxwell-Dirac: Null structure and almost optimal local well-posedness. 12th International Conference on Hyperbolic Problems: Theory, Numerics, and Applications; 2008-06-09 - 2008-06-13
NTNU Untitled
 
27 Selberg, Sigmund; Tesfahun, Achenef.
Low regularity well-posedness of the Dirac-Klein-Gordon system in one space dimension. Communications in Contemporary Mathematics 2008 ;Volum 10.(2) s. 181-194
NTNU Untitled
 
2007
28 Mauser, NJ; Selberg, Sigmund.
Convergence of the Dirac-Maxwell System to the Vlasov-Poisson System. Communications in Partial Differential Equations 2007 ;Volum 32.(3) s. 503-524
NTNU Untitled
 
29 Selberg, Sigmund.
Global Well-posedness Below the Charge Norm for the Dirac-Klein-Gordon System in One Space Dimension. International mathematics research notices 2007
NTNU Untitled
 
30 Selberg, Sigmund.
Global well-posedness for the 1d Dirac-Klein-Gordon system. Non-linear hyperbolic equations and related topics; 2007-09-03 - 2007-09-07
NTNU Untitled
 
31 Selberg, Sigmund; D'Ancona, Piero; Foschi, Damiano.
Null structure and almost optimal local well-posedness of the Dirac-Klein-Gordon system. Journal of the European Mathematical Society (Print) 2007 ;Volum 9.(4) s. 877-898
NTNU Untitled
 
32 Selberg, Sigmund; Foschi, Damiano; D'Ancona, Piero.
Local well-posedness below the charge norm for the Dirac-Klein-Gordon system in two space dimensions. Journal of Hyperbolic Differential Equations 2007 ;Volum 4.(2) s. 295-330
NTNU Untitled
 
2005
33 Bechouche, Philippe; Mauser, Norbert J.; Selberg, Sigmund.
On the asymptotic analysis of the Dirac-Maxwell system in the nonrelativistic limit. Journal of Hyperbolic Differential Equations 2005 ;Volum 2.(1) s. 129-182
NTNU Untitled
 
2004
34 Selberg, Sigmund.
Nonrelativistic limit of Klein-Gordon-Maxwell to Schrödinger-Poisson. American Journal of Mathematics 2004 ;Volum 126. s. 31-64
NTNU Untitled
 
2002
35 Selberg, Sigmund.
Almost optimal local well-posedness of the Maxwell-Klein-Gordon equations in 1+4 dimensions. Communications in Partial Differential Equations 2002 ;Volum 27.(5-6) s. 1183-1227
NTNU Untitled
 
36 Selberg, Sigmund.
On an estimate for the wave equation and applications to nonlinear problems. Differential and Integral Equations 2002 ;Volum 15.(2) s. 213-236
NTNU Untitled
 
37 Selberg, Sigmund; Klainerman, Sergiu.
Bilinear estimates and applications to nonlinear wave equations. Communications in Contemporary Mathematics 2002 ;Volum 4.(2) s. 223-295
NTNU Untitled
 
1999
38 Selberg, Sigmund.
Multilinear space-time estimates and applications to local existence theory for nonlinear wave equations. Princeton, NJ, USA: Princeton University 1999 (ISBN 9780599275829) 153 s.
UiB Untitled
 
1997
39 Selberg, Sigmund.
Remark on the optimal regularity for equations of wave maps type. Communications in Partial Differential Equations 1997 ;Volum 22.(5-6) s. 901-918
NTNU Untitled